# SDR ZW0A0102325

- Difficulty date: May 23, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN BRACKET, LOWER AFT CORNER OF THE AFT CARGO DOOR THRESHOLD.  REPLACED LOWER AFT THRESHOLD BRACKET.  USED SUBSTITUTE HI-LOKS PER SRM 51-60-0, FIG 4 PAGE 36.
